Trileptal Back Face, Perfect Skin, Pimples, Alot, Frisium
Posted over a year ago
I've been on Trileptal, 150 mg, for about a month now, and I am SO itchy! My back, face, scalp, and head is constantly itching! I experience a lot of bodily discomfort as well. Anything rubbing against or touching my hip is agonizing, and my back aches constantly. Also, my once perfect skin is all broken out in pimples :(
Tanaiah - I to am just starting to experience to hair loss. I am a 40 year old female with long hair. Have been on Trileptal for 2 years as well as Phenytoin, Frisium and Rivotril and have a list of side effects. The hair loss is the final straw. Does anyone know if the hair loss and weight gain decreases if we swap medications. I have epilepsy due to scarring following a few brain surgeries. Please help Thanks Sue
Gina1515 - I have only heard about the Trileptal causing the side effects you have both listed and have experienced everyone of them except weight gain. The itching is ridiculous, I am pretty sure it is caused from being so dry all the time. I drink alot of water and find myself still itching to the point of bleeding! I have yet to experience hair loss but, also understand most people taking it do not experience this until they have been on the medication for some time. I found Proactive to be very very helpful for the acne. I had great skin in high school and couldnt figure out why I was breaking out so bad at nearly 30! I would def. try the proactiv. Please let me kno if either of you experienced foul smelling urine. This is a new side effect for me. It is painless but, very embarresing! I wish you both the best in life. Keep your heads up! The side effects suck but, it is the only anti-convulsant that has stopped my seizures. Sue you may email me directly if you wish to talk further. email@example.com. Good Luck!
Marily19 - my daughter had been taking trileptal 600mg 2x a day for more than a year now.previously she had taken lower doses for her seizure disorder.So far,the only side effect she had experienced is nausea..a little weight gain as well..I let her take a lot of water daily.What i want to know now is if it can cause damage to the kidneys & liver if taken for a long time?..MAP19..